Contact me at: firstname.lastname@example.org
Xx life is worth living xx
Xx Sometimes we all have to go a little crazy just to stay sane xX
I'm guessing that your anxiety about this situation is probably aggravating your heart rate and palpitations. A reduction in your dosage may be the solution - but you should check that out with your CPN/psychiatrist first. A couple more days shouldn't make much difference.
While you're waiting to see them, perhaps you could try some deep breathing and relaxation exercises to try and calm you.
I'm not really the best one to answer your question tho' I'm having alot of problems myself at the moment with medications - I'm ready to get rid of all of them and just try and deal with my pain without any anti-depressants.
Good luck - I hope you get a good solution quickly, and try not to stress about it.
Victoria, I too am on Effexor, and now my Blood preassure and heart are high! And I am only on 75mg!
Welcome to Healing Well, this is Kitt. Thank you for sharing with us. I am sure you may have been through several med combinations before you found one that works. I commend you for dealing with a difficult disorder that never goes away but must be followed closely.
I also like the way you know your own disorder and understand how the meds work. Kudos to you and stay with us.